Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » READ-ONLY ARCHIVE » General Health & Nutrition » Help!

 - UBBFriend: Email this page to someone!    
Author Topic: Help!
ConfusedChickie
Neophyte
Member # 38869

Icon 1 posted      Profile for ConfusedChickie     Send New Private Message       Edit/Delete Post 
I am 16, and I have been suffering from painful periods for a long time.
It is believed that I have endo, like most of the other women in my family have had before me.

I have been on the pill for 18 months now. As it was not being as effective as hoped, under doctor's orders I have been prolonging my cycle to 7 wks. I will menstrate nxt wk, but for the last week or so, I have been having discharge that is a dark red-brown colour. I have also been suffering from thrush, and I believe that makes up part of the discharge, however I feel very nervous about the dark tinge of it. IS this spotting? IS it normal, or should I go and get it checked out really soon?

NOTE that I am NOT sexually active.

Posts: 24 | From: Australia | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
Bun Bun
Activist
Member # 37353

Icon 1 posted      Profile for Bun Bun     Send New Private Message       Edit/Delete Post 
It sounds to me that since you're lengthing your cycle that this is a bit breakthrough bleeding. This is pretty common when switching to a pill that lets you have less periods. However, if it really is concerning you, it's probably a good idea to see a doctor anyways. Also, have you been properly diagnosed with thrush and are being treated for that? If not, it might be a good idea to see a doctor.
Posts: 206 | From: Canada | Registered: Mar 2008  |  IP: Logged | Report this post to a Moderator
ConfusedChickie
Neophyte
Member # 38869

Icon 1 posted      Profile for ConfusedChickie     Send New Private Message       Edit/Delete Post 
Well I haven't been 'checked over' about the thrush by my doctor, but I did talk to him about it and he gave me a prescription for some oral tablets for it, and it cleared up until a couple of weeks after the course finished.

And I have used some over-the-counter creams for it but they didn't really work, but I'm going back to the docs in a couple wks to get a renewal prescription for my pill, so I thought that I"D wait until then.

Posts: 24 | From: Australia | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3